How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Dermatology
Satisfied Customers: 14200
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Dermatology Question Here...
wieyedoc is online now

I have polysistic ovaries and stopped taking the pill in

Customer Question

Hi I have polysistic ovaries and stopped taking the pill in June after 10years. Since then, I’ve been having acne on my face chest and a little in the back. My gynecologist originally told me to take Tolexine which I have on and off but it hasn’t been always effective. I’m using Avene cleanance gel and avene cleanance comedomed to wash/treat my face but wondering if I should change and what else can I do?!
Assistant: How long have you been dealing with this issue? Any other skin concerns?
Customer: No other skin concerns. Mmh i also feel perhaps I’m getting hairy-er since I stopped. Basically my hormones are adjusting... but appart from that nothing
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 13 days ago.
Category: Dermatology
Expert:  wieyedoc replied 13 days ago.

Hi. My name is Dr Rick, I have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 13 days ago.

How old are you?

can you upload a picture of the problem area?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 12 days ago.
Hi I'm 27 I ton't have any other medical problems and the only medication I take is Tolexine
Attached are two pictures.
Expert:  wieyedoc replied 12 days ago.

It is hard to tell for sure from that one picture but you might have impetigo.

So. What to do?

Since the Tolexine and avene are not working well I suggest that you get an exam by a dermatologist.

Once she examines you I am confident that an effective treatment can be started.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

 

Dr. Rick MD FACS